# SDR 06FDEA02961

- Difficulty date: August 11, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75442
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT THE END OF STRINGER 44 APPROX .7500 INCH AT RT WING TANK XORS 523.  DURING HFEC INSPECTION.  SNRM N00814:  RT TANK END OF STRINGER 44 CRACK AT XORS 523 REPAIRED IAW EA1-5720-102162.  WINGS, OUTER WING, RT WING STRINGER REPAIR IAW SRM. REPAIR CLASSIFIED MINOR IAW GMM6-2-100.
